Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Archived

This topic is now archived and is closed to further replies.

c0debreaker

Using differin and accutane together for red marks like doctor said ( with PHOTOS)

Recommended Posts

I'm using Accutane for almost 6.5 months and my treatment is going to end after 3 weeks. Acnes are gone. It happens sometimes but not like before using Accutane. Once a week or two weeks, just a little acne comes and disappear. Not that much problem. Anyway but there are a lot of red marks on my face. And when I went to doctor for the last package of accutane, I told him about the red marks and he gave me differin gel. But I'm still confused about using it with Accutane. Is it okay to use it? There is just 3 weeks left but what do you think? Can I start to use or do I have to wait for 3 weeks. I'd like to hear your opinions and are my marks that much bad? Here are some photos. They might be redder than it looks like in photos

IMG_20161225_190805.jpg

IMG_20161225_190901.jpg

IMG_20161225_191336.jpg

Share this post


Link to post
Share on other sites

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×